MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9090SD
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that prior to the procedure, the outer packaging and the cerebase 90, 90 cm, straight, distal (gs9090sd/31450746) were inspected and found in good condition.When the luer hub of the cerebase catheter was connected to the y-connector, it was observed that the luer hub of the cerebase was broken.The catheter was not used in the patient.A new catheter was switched to complete the procedure.No patient injuries nor consequences were reported.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4) updated sections on this medwatch: b4, g3, g6, h2, and h11.Kindly be informed that the summary of the photos visual analysis was inadvertently omitted from the initial medwatch report.The corresponding codes for section h6 (component code, type of investigation, investigation findings, and investigation conclusion) were included in the initial medwatch report.Photo analysis summary: two photos accompanied the complaint file.The first photo shows a y-connector, and no damages can be seen.The second photo shows the luer hub of a cerebase, and the rim can be seen broken with missing pieces.No other damages can be seen.A manufacturing record evaluation was performed, and no non-conformances related to the reported complaint condition were identified.The customer complaint was confirmed.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref #: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Complaint conclusion: the healthcare professional reported that prior to the procedure, the outer packaging and the cerebase 90, 90 cm, straight, distal (gs9090sd/31450746) were inspected and found in good condition.When the luer hub of the cerebase catheter was connected to the y-connector, it was observed that the luer hub of the cerebase was broken.The catheter was not used in the patient.A new catheter was switched to complete the procedure.No patient injuries nor consequences were reported.No additional information was provided.Two photos accompanied the complaint file.The first photo shows a y-connector, and no damage can be seen.The second photo shows the luer hub of a cerebase, and the rim can be seen broken with missing pieces.No other damage can be seen.The device was returned to j&j medtech for further evaluation.A non-sterile gs 90, 90 cm, straight, distal was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as seen in the provided picture the luer hub was found broken at the thread area with some missing parts.The issue reported that the hub of the catheter was broken was confirmed during the device inspection.Hub damage during attachment/removal of hemostasis valve is a potential failure mode that can result from the handling of hemostasis valve and hub where excessive force may have been applied, causing device damage.Devices undergo 100% inspection for hub damage during hub injection molding process.Thus, it is not likely that the device left the facility in a damaged condition; intra-operative factors may have contributed to the issue reported, however, with the amount of information available, a root cause cannot be established.A manufacturing record evaluation was performed for the finished device 31450746 number, and no non-conformance's related to the malfunction were identified.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following caution: exercise care in handling the intermediate catheter to reduce the chance of accidental damage.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22282881
Report Number3008114965-2025-00597
Device Sequence Number8893271
Product Code QJP
UDI-Device Identifier10886704082293
UDI-Public(01)10886704082293(17)261130(10)31450746
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGS9090SD
Device Lot Number31450746
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/03/2025
06/25/2025
08/26/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date06/20/2025
06/26/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown